# SDR BAQA094252

- Difficulty date: April 22, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,451 hours
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Severed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG117Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT SEVERED ON UNIT.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  04/28/2004
